Benner
بشار احمد شربه ( مدرس مساعد )
كلية علوم الحاسوب والرياضيات - الحاسوب ( مسؤول شعبة )
[email protected]
07816009015
 
 
 
Toric Ideals for ( n ) - Contingency Tables with Fixed Two Dimensional Marginals When is an Even Number
تحميل
بحث النوع:
علوم التخصص العام:
Husein Hadi Abas اسم الناشر:
Yahya .Mahdy.AL-Mayal ,and Bashar Ahmed Jawad Sharb اسماء المساعدين:
Journal of Kufa for Mathematics and Computer الجهة الناشرة:
Vol.2, no.2, Dec,2014,pp 116-120  
2014 سنة النشر:

الخلاصة

Journal of Kufa for Mathematics and Computer Abstract: In this paper, we find Markov basis and toric ideals for ( n ) - contingency tables with fixed two dimensional marginals when is an even number greater than or equal and we give an application of ( ) -contingency tables in genetic algorithm